View Full Version : What to do??

08-03-2010, 07:11 AM
Hello All,

Well my story starts out like many of yours i'd bet. I just got out of the military in Nov of 09 and one day I just saw it in the mirror. Oh crap!! My hair looked super thin on top and I had a receding hair line. I really didn't notice it before, because I was shaving my head every week for the military. So after I was looking for anwsers on the internet, I stumbled upon this site and found out about propecia. Well, I went to the doc and he gave me a script that I started around March. Now here in August I am wondering if this stuff is working and if I should keep with it. The Pros: For one I think that the number of hairs that I used to get when running my hands through my hair has decresed dramatacily. Also I think that maybe it has stopped my loss, but that is a huge maybe. I have taken pics of my head and compared but really don't see a diference. The Cons: Well like every one else taking the stuff the one thing they don't want to happen is sort of happening to me I think. For one I hardly ever have morning wood anymore. Plus they are not as rock hard as they used to be. I have been sexually active for most of the time I was on it, but there was a few ocassions that I went kind of limp while things were just getting good. But my lady didn't really complain about the quallity of the sex. It just kind of took a bit of good timing to switch positions and keep things stiff. Well to cut to the chase (thanks for listening to me vent) I currently shave my head with a double zero. Thats is the closest you can get with clippers. I told my ex that I was on Propecia and that is why my equipment wasn't at its maximum. She said why was I taking the stuff if I shaved my head? I told her it was because of how important it is to have the stubble. I can pull of the look if people think I am bald by choice. But it is when you only have stubble on the sides that it looks bad. I am only 23 and not ready for this to happen. I honestly don't think Propecia is helping me with regrowth, but maybe it is helping with prevention. I really don't see a difference in my hair, but I do see one in my sexual preformance. What would yall do? Keep on the stuff and just hope my equipment hits a curb and is back to normal? Or just knock off the stuff and just hope the loss is done for now? Also, do you think cutting my dosseage or taking it every other day would help? The thing is also, I just currently got a new gf and its a funny thing when you are young and going bald. It seems like every girl that you are with is going to be the last because you are going to be so unatractive when you are bald. I swear guys, its like the fear of me not wanting to be alone and rejection is going to make me marry prematurley just so I wouldn't have to worry about getting another woman. Well guys thanks for listening and please any feed back would be welcomed.


08-03-2010, 07:30 AM
Hey Nassau, I'm in the same boat where I've been taking propecia for 8 months, and I really don't notice a difference in the pictures that I've taken. That may be a success, although I was hoping for some regrowth.

It definitely is still early. There are people who notice their thicken AFTER the one year mark. I figure if I don't have a problem with the lower libido, then what do I have to lose by staying consistent and continue on with the finasteride. I promised that I re-assess the situation after 15-18 months.

And I too always have a worry in the back of my head about my girl being the "last girlfriend" I have lol. As much as it eats you up about losing your hair, just remember that not every girl is looking at your head like you do. I know it's cliche...but when we obsess over something like our hair, it takes away from the big picture...the fact that some girls are so self-conscious of their body in some way that they don't give a crap about hair, or that they are looking for/obsessing over a man who is (insert quality here) and are not even looking at the top of your head.

It sounds like you can rock a stubble head well, and if propecia is slowing down the loss, by the time you lose the stubble, you may not care about hair loss anymore.

My recommendation would be to stay AT LEAST for a year, and to try not to masterbate/have sex the day before you know that you are going to be getting your freak on.

08-05-2010, 08:27 AM
Thanks for the advice man. I should of told you though, that my shaved head look is hopefully just temporary. If all goes well, I will wake up with rock hard wood and be just as vigor as I was before I started the stuff. And hopefully my hair will thicken up some and I can rock my spikey hair again at least to some sort. But there is a bit of good news, I recently had two morning errections in the same week. Granted they wernt of the best quality, but hey they have to be a good sign.